# SDR AALA201703209026

- Difficulty date: March 18, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N9026C
- Make and model: Airbus A319-115
- Aircraft serial: 6429
- Aircraft time: 6,163 hours, 2,812 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY UNIT 12WL FAILS SYSTEM TEST. REPLACED EMERGENCY POWER SUPPLY UNIT 12WL IAW AMM 33-51-38 AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
